# SDR AALA201809179025

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 24,663 hours, 9,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 137777
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 24,657 hours, 9,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 12WL WAS INOPERATIVE.  REPLACED THE EPSU IAW AMM 33-51-38.
